Hi All! I'm new to the board, and just wanted to say thanks for providing such a great resource. I was diagnosed with low T about 2 months ago, and have since been on 200MG injections every 2 weeks. I've been struggling to find resources on this topic, as it still seems very taboo in our society, and I'd like to talk with other guys who are going through what I'm facing.
I was a very healthy 33 male last year, when all of the sudden during a routine physical my doctor found that my liver enzymes were quite elevated. Within a few weeks of my physical, I started to have major upper right side abdominal discomfort, and in bed at night I couldn't even sleep on my right side (It felt like I was laying on a baseball!)... Weeks went by, and doctors had me tested for everything in the world via blood (I was convinced I had cancer and was going to die)... and then they decided they thought I had gahlstones, so they sent me in for an ultrasound which showed no stones -- just a swollen liver.
Amazingly enough, my liver returned to normal functioning on it's own within about 10 months of the beginning of this ordeal, and no doctor can tell me what the cause was (They've theorized maybe some kind of virus, but not HEP A,B,C, or even HIV -- They tested me for everything under the sun...) --- but I continued feeling down, waking up in the middle of the night drenched in sweat, and my labido slipped away slowly over time -- to the point where 2 months ago, I had complete ED where for the 1st time in my life, I couldn't host the flag or maintain anything worthwhile at all -- not even in the morning!
I went back to my doctor, and he tested my thyroid, prolactin, T-levels, etc... And everything is normal except my T levels are very low.... Around 180.
I'm wondering if anybody has any ideas what can cause this to happen, and if there is a natural way to recover from it?
I've been taking the injections every 2 weeks, and for the 1st month I felt really awesome, but they've started to lose their effectiveness on me. Even with an increased dosage, I'm feeling pretty down this week and having some ED -- and I have almost a full week until my next shot.
Is being on some kind of T therapy just going to have to be a reality for me for the rest fo my life, or is there anything I can do at this point? Feels like something in my body is blocking T, but no idea whta or why.... In the past 12 months I've also broken out in a rash on my face, which a dermotologist tells me is eczema, and I have low Vitamin D.
My doctor is refering me to an Endocrinologist next week on my request, because I want these questions answered by a pro... But I have little confidence in our medical system!